It is currently Wed Aug 23, 2017 6:16 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Tue Oct 04, 2011 1:17 pm 
Offline
Average Poster
Average Poster

Joined: Wed Mar 30, 2011 8:20 pm
Posts: 4
[font=Arial] [/font] I've been experiencing some strange things and was wondering if anyone had these issues. I take 12mgs of Suboxone per day.

I've been experiencing various muscles twitching or jerking at no particular time through out the day. I can be sitting still and a leg muscle or arm muscle or stomach muscle will jerk or twitch. It's very annoying at times.

I was wondering if this is a side effect of Suboxone????

Also, I'm experiencing various parts of my body feel "HOT" to the touch. I feel it but when I ask my husband to feel the same area on my body that feels hot to me, he says it feels normal. Any suggestions???

Here's a little of my history: I was abusing Lortab's for about 6 years. I took my last Lortab on 9/12/10 and went into a detox facility. They started me on Suboxone. I've not had a single Lortab since. Not to say that I haven't craved. I sometimes dream about making sure that I have my usual supply of lortab in my purse. But mind you this is only in my dreams. The Suboxone has helped.

I look forward to the day when I can stop taking the Suboxone.

Any suggestions or comments would be greatly appreciated.

God Bless You All!!!


Top
 Profile  
 
 Post subject: I do
PostPosted: Tue Nov 08, 2011 9:42 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Sep 20, 2011 9:31 pm
Posts: 182
catlady I was browsing and came across your post I have been having those side efffects also I will be cold one minute then "bam" I will be real warm around my neck area mostly but yea I have noticed this and muscle twiches for sure mostly at bed time
Mel :wink:

_________________
Dreams are only Dreams unless you persue them


Top
 Profile  
 
 Post subject:
PostPosted: Wed Nov 09, 2011 2:52 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hey catlady -

I'm not sure about what you describe - it's hard to tell because everyone describes their symptoms differently. Some people have described something like muscle "jerks", mostly in the night I believe, but it could be what you're talking about.

As for the "hot" spots, again, it depends on what you mean. If you mean hot flashes, like unexpected sweating, yes, that's a side effect. But the way you describe it, that sounds unfamiliar to me. If they are indeed hot flashes, some say that Cinnamon pills/capsules help.

Keep in mind, though, that in general, anyone can have any side effect from pretty much any medication. If your side effects get to be too much, you could consider dropping your dose. That can really help with such things.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject: twitching
PostPosted: Sun Nov 13, 2011 2:13 am 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 10, 2011 3:35 am
Posts: 91
I experience muscle twitching a lot and it happens when I am getting close to my next dose. I still am not totally stabilized regrading my dose, that has been an issue for me. But muscle twitching definitely occurs when I am having some w/d type symptoms.
ANita

_________________
Live like you mean it !


Top
 Profile  
 
 Post subject:
PostPosted: Sun Nov 13, 2011 6:15 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
The twitches are great! I get a lil pleasure hit with each one. The closest thing I have to a drug these days! except maybe Suboxone :lol:


Top
 Profile  
 
 Post subject: Yes, I have them.
PostPosted: Sat Nov 26, 2011 5:52 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Jul 29, 2011 3:15 pm
Posts: 87
Yes, I have the muscle twitches (muscle fasiculations is the medical term) and the spontaneous jerks while on suboxone. Usually happens at higher doses for me at 1-2 mg.

_________________
"Everything can be taken from a man but one thing: the last of the human freedoms—to choose one’s attitude in any given set of circumstances, to choose one’s own way."
— Viktor Emil Frankl (Man's Search for Meaning)


Top
 Profile  
 
 Post subject:
PostPosted: Sat Nov 26, 2011 7:13 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri May 27, 2011 8:09 pm
Posts: 12
I get these tiny twitches too..feels like a fly landing on me..or the corner of my eye twiitches. Like jerker..I kinda like them.
But I also get a band of burning skin across my chest in the eve I don't like. If I take a shower it goes away. I'm at .5 Mg and these symptoms started at around 2 Mg.


Top
 Profile  
 
PostPosted: Sun May 03, 2015 10:56 pm 
Offline
New Poster
New Poster

Joined: Sun May 03, 2015 10:03 pm
Posts: 3
Is anyone still commenting on this forum?


Top
 Profile  
 
PostPosted: Sun May 03, 2015 11:41 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4140
Do you mean is anyone commenting on this thread? The thread originated in 2011, so the same members might not be around. If you want to start your own thread on the subject you can. Or you can wait and see if others comment on this thread. I've never experienced what is described on this thread myself.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group